Halton police reverse overdose from unknown substance after teens smoke pot

Halton Regional police say two officers helped reverse an apparent overdose by two teens who thought they were smoking marijuana

Comments

Police say the teens assumed they were smoking cannabis but lost consciousness and began having seizures. David McNew/Getty Images

MILTON, Ont. — Halton Regional police say two officers helped reverse an apparent overdose by two teens who thought they were smoking marijuana.

They say they responded to a call for two unconscious 18-year-old men outside a home in Milton, Ont., around 2 p.m. Wednesday.

The officers gave them naloxone, a drug that can reverse the effects of an opioid overdose.

Police say the teens assumed they were smoking cannabis but lost consciousness and began having seizures.

A neighbour saw the incident and called 911.

An investigation is ongoing and what drugs the teens smoked have yet to be identified.

Comments

We encourage all readers to share their views on our articles and blog posts. We are committed to maintaining a lively but civil forum for discussion, so we ask you to avoid personal attacks, and please keep your comments relevant and respectful. If you encounter a comment that is abusive, click the "X" in the upper right corner of the comment box to report spam or abuse.